Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Bluish brown spots on the legs, arms, neck and back. Numbness in the mouth. Feeling anxious. Due to hyper pigmentation?

I have had for the last two years brown to almost a blue color spots on my body. Legs, arms, neck, back ect. Every once in a while I break out into red places and my mouth tingles kind of numb and the brown blue places get red around them. It last for about 2 days and when over I new brown blue places. I have around 10-12 total now. I also feel very anious and nervous when the outbreaks happen. I am a 65 year old female. I have been to a doctor and a dermotologist both said it was hyperpigementation. I went to my doctor recently with an outbreak and he looked at the new red spots. Some are small some the size of palm of hand. He said now he does know for sure what it is. He ran blood work and did a chest x-ray. Still did not know.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Most probably u r suffering with senile purpura . It is normally after the age of 60 at traumatic and pressure sit .Initially it is red than become biuish than black than brown and than go. If ur blood biochemistory is normal than don't worry take tablet of vit C daily for 3 months.For confirmation of diagnosis skin biopsy shd be done and go to dermatologist.
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor